Tucker-Drob, Robin individual record
Assistant Professor
Positions:
selected publications
Academic Articles12
  • CONLEY, C. T., MARKS, A. S., & TUCKER-DROB, R. D. (2016). BROOKS’ THEOREM FOR MEASURABLE COLORINGS. Forum of Mathematics Sigma. 4, e16.
    doi badge
  • Seward, B., & Tucker-Drob, R. D. (2016). Borel structurability on the 2-shift of a countable group. Annals of Pure and Applied Logic. 167(1), 1-21.
    doi badge
  • Tucker-Drob, R. D. (2015). Mixing actions of countable groups are almost free. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 143(12), 5227-5232.
    doi badge
  • Thomas, S., & Tucker‐Drob, R. (2014). Invariant random subgroups of strictly diagonal limits of finite symmetric groups. Bulletin of the London Mathematical Society. 46(5), 1007-1020.
    doi badge
  • TUCKER-DROB, R. D. (2013). Weak equivalence and non-classifiability of measure preserving actions. ERGODIC THEORY AND DYNAMICAL SYSTEMS. 35(1), 293-336.
    doi badge
Chapters1
  • Kechris, A. S., & Tucker-Drob, R. D. (2009). The complexity of classi?cation problems in ergodic theory. Cummings, J., & Schimmerling, E. (Eds.), Appalachian Set Theory 2006–2012. (pp. 265-300). Cambridge University Press.
    doi badge
Email
rtuckerd@tamu.edu
First Name
Robin
Last Name
Tucker-Drob
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA